# SDR AU510001948

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Motor
- Part number: 9401037
- Condition: Faulty
- Location: Xflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL SYSTEM RT CROSS FLOW VALVE MOTOR FAULTY.  VALVE STUCK IN CLOSED POSITION.
